# SDR EIAA970127

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520-560
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED UPPER DECK BS 520-560 RBL 11 SEAT TRACK CROWN CORRODED.  REPAIR ACCOMPLISHED IAW SRM 53-10-01 PAGE 18.  REPLACED SEAT TRACK FROM BS 520-590 WITH EXISTING SPLICE.  (M)
